| Catalog Number |
NNU10LPT |
| Medical Device Problem Codes |
Nonstandard Device (1420); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an endoscopic guided chest ascites percutaneous drainage catheter placement procedure using the navarre universal drain.It was reported that during preparation; the length of trocar needle was allegedly longer than catheter.The procedure was completed by using another device.There was no patient contact.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, three photos were provided for review.The photo shows a pouch containing the drainage catheter in which the label printed in local language can be seen.The lot number was verified with tw data.The photo shows a partial view of the drainage catheter in which the trocar needle is seen protruding beyond the catheter tip.A complete view of the drainage catheter is not visible to confirm the defect.Therefore, the investigation is inconclusive for the reported trocar longer than the catheter.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier udi #), g3, h6 (device, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient prepped for an endoscopic guided chest ascites percutaneous drainage catheter placement procedure using the navarre universal drain.It was reported that during preparation, the length of the trocar needle was allegedly longer than the catheter.The procedure was completed by using another device.There was no patient contact.